# SDR CA961115013

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-140
- Engine: Lyc O320E3D
- System (JASC): 2720 · Rudder Control System
- Part: Pedal Bar
- Part number: 6342005
- Condition: Cracked
- Location: Lt Hand
- Part time: 9,201 hours
- Component: 6345919
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) LEFT RUDDER PEDAL BAR CRACKED IN FLIGHT. AIRCRAFT LANDED FROM RIGHT SEAT. RUDDER AND BRAKES LOST TO LEFT SEAT. PIPER SERVICE LETTER 671 COVERS THE PROBLEM.
